Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 28, 2012, 9:54 PM CDT for Nemaha County, Kansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2012, 9:54 PM CDT (02:54 UTC)
- Expired
- Mar 28, 2012, 10:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Nemaha County, KS
The radar
The Topeka radar (KTWX), 97 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:57 PM CDT | HAIL 1.75 | 5 Wnw Bern, KS | |
| Mar 28, 10:03 PM CDT | HAIL 1 | 4 Ssw Baileyville, KS | |
| Mar 28, 10:15 PM CDT | HAIL 1 | Bern, KS | HAIL FELL FOR OVER 20 MINUTES IN BERN |
| Mar 28, 10:16 PM CDT | HAIL 1 | Baileyville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1317 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS53 KTOP 290254
SVRTOP
KSC131-290330-
/O.NEW.KTOP.SV.W.0028.120329T0254Z-120329T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
954 PM CDT WED MAR 28 2012
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NEMAHA COUNTY IN NORTHEAST KANSAS...
* UNTIL 1030 PM CDT
* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BERN...OR 9 MILES NORTH OF
SENECA...MOVING NORTH AT 5 MPH. ANOTHER SEVERE STORM WAS LOCATED
NEAR CENTRALIA.
* LOCATIONS IMPACTED INCLUDE...
BERN...
SENECA...
CENTRALIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9584 3979 9596 3963 9617 3971 9623
3987 9622 4000 9616
TIME...MOT...LOC 0254Z 202DEG 6KT 3997 9601
WIND...HAIL <50MPH 1.00IN
$$1 follow-up statement
108
WWUS53 KTOP 290319
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1019 PM CDT WED MAR 28 2012
KSC131-290330-
/O.CON.KTOP.SV.W.0028.000000T0000Z-120329T0330Z/
NEMAHA-
1019 PM CDT WED MAR 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN NEMAHA COUNTY...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR BAILEYVILLE...OR 5 MILES WEST OF
SENECA...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
SENECA...BAILEYVILLE...ONEIDA AND BERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9584 3979 9596 3970 9608 3978 9623
3986 9622 3990 9620 4000 9616
TIME...MOT...LOC 0319Z 209DEG 14KT 3983 9614
WIND...HAIL <50MPH 1.00IN
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:36 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 28, 6:36 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 636 PM CDT WED MAR 28 2012 ...MESO AND AVIATION UPDATE... .DISCUSSION... LATEST SFC ANALYSIS SUGGESTS THE WARM FRONT HAS BECOME A LITTLE MORE DIFFUSE OVER THE LAST HOUR. THERE IS STILL PLENTY OF INSTABILITY FOR STORM DEVELOPMENT BUT 0 TO 1 KM SHEAR REMAINS MARGINAL. HOWEVER AS SEEN WITH RECENT STORMS...DEEP LAYER SHEAR IS GOOD ENOUGH FOR SUPERCELL DEVELOPMENT. THE CONCERN IS WHEN THE LOW LEVEL JET DEVELOPS THIS EVENING. LOW LEVEL SHEAR COULD INCREASE AND ANY STORM ROOTED IN THE BOUNDARY LAYER MAY BE ABLE TO FEED OFF OF THE INCREASED SHEAR. EXPECT SEVERE THUNDERSTORM HAZARDS OF HAIL AND POTENTIAL AN ISOLATED TORNADO TO PERSIST WELL INTO THE EVENING. WOLTERS && .AVIATION... TIMING OF TS IN THE TERMINAL IS STILL NOT OBVIOUS WITH THE FRONT BECOMING LESS DEFINED. THEREFORE WILL CONTINUE WITH VCTS UNTIL TS BECOMES MORE OBVIOUS. OBJECTIVE GUIDANCE SUGGESTS SOME MVFR CONDITIONS DEVELOPING AFTER MIDNIGHT IS SKIES CLEAR OUT. CONFIDENCE IN THIS IS UNCERTAIN SINCE FOCUS IS MORE ON CONVECTION. WOLTERS && .PREV DISCUSSION... /324 PM CDT WED MAR 28 2012/ ZONAL MID AND UPPER LEVEL FLOW WAS NOTED ACROSS THE CENTRAL AND SOUTHERN PLAINS. A MINOR H5 TROUGH WAS MOVING INTO NORTHWEST KS THIS AFTERNOON. AT 19Z...A WEAK SFC LOW WAS LOCATED NORTHEAST OF DDC. A WARM FRONT FRONT EXTEND EAST-NORTHEAST FROM THE SFC LOW ACROSS CENTRAL AND NORTHEAST KS. THE SFC WARM FRONT WAS LOCATED ABOUT 20 MILES NORTH OF I-70. SOUTH OF THE SFC WARM FRONT DEWPOINTS WERE IN THE LOWER 60S AND SBCAPE WAS IN THE 2,000 TO 2,500 J/KG RANGE. AS TEMPERATURES WARM LATER THIS AFTERNOON...SBCAPE WILL INCREASE TO 3,000 TO 3,500 J/KG ACROSS THE SOUTHERN HALF OF THE CWA. ELEVATED THUNDERSTORMS HAVE DEVELOPED NORTH OF THE WARM FRONT ACROSS SOUTH CENTRAL NE THIS AFTERNOON. THIS AREA OF STORMS WILL EXPAND EAST AND SOUTHEAST ACROSS NORTH CENTRAL KS LATE THIS AFTERNOON. ONCE THE STORMS REACH THE WARM SECTOR THE NEW UPDRAFTS WILL BECOME ROOTED IN THE BOUNDARY LAYER. 0-6KM BULK SHEAR WILL BE ABOUT 40 TO 50 KTS LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS ACROSS THE CWA. GIVEN THE MODERATE VERTICAL WIND SHEAR AND INSTABILITY...THUNDERSTORM UPDRAFTS THAT DEVELOP ALONG AND SOUTH OF THE WARM FRONT WILL ROTATE. THE SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...MAY BE UP TO BASEBALL SIZE...AND DAMAGING OUTFLOW WINDS. THE LOW-LEVEL VERTICAL WIND SHEAR IS WEAKER...THUS TORNADO PROBABILITIES WILL BE LOW. HOWEVER...LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS NORTH CENTRAL KS BRIEF TORNADOES MAY BE POSSIBLE WITH ANY ISOLATED SUPERCELLS. ALSO, IF SUPERCELLS ARE ISOLATED ACROSS EAST CENTRAL KS THE RUC AND NAM MODELS SHOW THE BACKED LOW-LEVEL JET INCREASING TO 30 TO 40 KTS...WHICH WOULD PROVIDE A BETTER ENVIRONMENT FOR ANY ISOLATED SUPERCELL TO PRODUCE TORNADOES FROM 1Z TO 4Z. AS THE EVENING PROGRESSES THE ISOLATED TO SCATTERED SUPERCELL THUNDERSTORMS MAY CONGEAL INTO SEGMENTED SQUALL LINES OR QLCS'S. INDIVIDUAL UPDRAFTS MAY BE STRONG ENOUGH FOR LARGE HAIL...AND THE THREAT FOR DAMAGING WINDS MAY INCREASE WITH THE DEVELOPMENT OF A QLCS THROUGH THE EVENING HOURS ACROSS THE REMAINDER OF THE CWA. THE BEST CHANCES FOR THUNDERSTORMS THIS EVENING WILL BE ALONG AND NORTH OF THE WARM FRONT...WHICH WILL BE ABOUT I-70 NORTH TO THE NE BORDER. THOUGH STORMS WILL DEVELOP SOUTHEAST ACROSS THE REMAINDER OF THE CWA DURING THE LATE EVENING HOURS. THE THREAT FOR SEVERE WEATHER SHOULD DECREASE AFTER MIDNIGHT AS THE INSTABILITY DECREASES. IF A QLCS DEVELOPS THAN HEAVY RAINFALL MAY BE POSSIBLE LATER THIS EVENING ACROSS NORTHEAST AND EAST CENTRAL KS. THURSDAY...A MORE AMPLIFIED H5 TROUGH WILL MOVE ACROSS THE CENTRAL PLAINS DURING THE AFTERNOON HOURS. A SFC COLD FRONT WILL PUSH SOUTHEAST ACROSS NORTH CENTRAL KS BY AFTERNOON. SCATTERED THUNDERSTORMS WILL ONCE AGAIN DEVELOP ALONG AND AHEAD OF THE COLD FRONT. THE 12Z NAM MODEL FORECAST SBCAPE TO INCREASE TO AROUND 3,000 J/KG ACROSS THE WARM SECTOR. THUNDERSTORMS THAT DEVELOP MAY BECOME SEVERE. THE 0-6KM BULK SHEAR WILL BE A BIT STRONGER AHEAD OF THE H5 TROUGH BUT THE LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL VEER THROUGH THE AFTERNOON. THEREFORE...THE PRIMARY HAZARD WITH ANY SUPERCELL THUNDERSTORM OR SQUALL LINE WILL BE LARGE HAIL AND DAMAGING OUTFLOW WINDS. SKIES WILL CLEAR BY MID MORNING INTO THE EARLY AFTERNOON HOURS. THUS THE INSOLATION AND SOUTHERLY WINDS AHEAD OF THE COLD FRONT WILL HELP HIGH TEMPERATURES TO REACH THE UPPER 70S TO LOWER 80S ACROSS THE CWA. IF THE SFC FRONT MOVES A BIT FASTER THEN NORTH CENTRAL KS MAY BE A FEW DEGREES COOLER. GARGAN CONVECTION TIED TO COLD FRONT EXPECTED TO MOVE OUT OF EASTERN KANSAS THURSDAY NIGHT...WITH CLEARING SKIES FOR FRIDAY. MUCH ABOVE NORMAL TEMPERATURES SHOULD CONTINUE THROUGH THE WEEKEND. NEXT CHANCE FOR PRECIPITATION WILL OCCUR WITH A STRONGER COLD FRONT COMING THROUGH SUNDAY NIGHT AS DEEP UPPER TROUGH MOVES ACROSS THE PLAINS. SOME WRAPAROUND SHOWERS LOOK LIKE THEY WILL LINGER INTO MONDAY ASSOCIATED WITH THE COLD AIR ALOFT BEHIND THE FRONT. TEMPERATURES TUESDAY MORNING COULD FALL INTO THE 30S BEHIND THAT SYSTEM...BUT WITH EXPECTED MIXING CONTINUING OVERNIGHT...WOULD NOT THINK THAT FROST WOULD BE LIKELY. DRY CONDITIONS AND A GRADUAL WARMUP IS THEN IN STORE FOR THE MIDDLE OF THE WEEK. 60 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 28, 6:11 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 611 PM CDT WED MAR 28 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-291000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 611 PM CDT WED MAR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR A FRONT ACROSS EAST CENTRAL KANSAS THROUGH THIS EVENING. THE STRONGER STORMS MAY CONTAIN HAIL UP TO 2 INCHES IN DIAMETER AND 60 TO 70 MPH WINDS. IN ADDITION...OTHER STORMS COULD DEVELOP LATER THIS EVENING ACROSS NORTH CENTRAL AND NORTHEAST KANSAS AND MOVE TO THE EAST AND SOUTHEAST...ALSO CONTAINING WIND AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES CONTINUE THROUGH THURSDAY...WITH STRONG TO SEVERE STORMS POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Local storm report, Mar 28, 9:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 3 SSE MAYETTA 39.30N 95.70W
03/28/2012 E1.00 INCH JACKSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Mar 28, 9:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL HANOVER 39.89N 96.88W
03/28/2012 E0.88 INCH WASHINGTON KS PUBLIC
&&
BARJENBRUCHLocal storm report, Mar 28, 9:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 PM CDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 7 NW READING 38.59N 96.05W
03/28/2012 E1.00 INCH LYON KS PUBLIC
&&
BYRNELocal storm report, Mar 28, 9:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD 3 S ADMIRE 38.60N 96.10W
03/28/2012 LYON KS PUBLIC
3 TO 6 INCHES OF WATER OVER HIGHWAY 99 SOUTH OF ADMIRE.
&&
WOLTERSSpecial weather statement, Mar 28, 9:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT WED MAR 28 2012
KSZ011-012-024-290315-
BROWN-JACKSON-NEMAHA-
940 PM CDT WED MAR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR NEMAHA...NORTHERN JACKSON AND
BROWN COUNTIES...
THROUGH 1015 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 30 MPH ACROSS PORTIONS OF NEMAHA...NORTHERN JACKSON AND
BROWN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
SENECA...WETMORE...NETAWAKA...ONEIDA...BERN...WHITING...WOODLA
WN...HAMLIN...WILLIS...SABETHA...ROBINSON...RESERVE...MORRIL
L...HORTON...HIAWATHA...FAIRVIEW AND EVEREST.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 4000 9534 3965 9534 3965 9556 3942 9556
3942 9559 3939 9559 3936 9566 3955 9604
3957 9604 3957 9608 3964 9623 4000 9618
TIME...MOT...LOC 0239Z 252DEG 24KT 3972 9611 3936 9557
BLAIRLocal storm report, Mar 28, 9:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
943 PM CDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL HOLTON 39.47N 95.74W
03/28/2012 E0.88 INCH JACKSON KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 48 min |
| Mar 28, 7:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 40 min |
| Mar 28, 7:54 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 51 min |
| Mar 28, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 47 min |
| Mar 28, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 61 min |
| Mar 28, 8:13 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 28 min |
| Mar 28, 8:20 PM CDT | Tornado Warning | TOP | Lyon | 25 min |
| Mar 28, 8:25 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 21 min |
| Mar 28, 8:30 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 45 min |
| Mar 28, 8:31 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 30 min |
| Mar 28, 8:37 PM CDT | Flash Flood Warning | TOP | Lyon | 3 hr |
| Mar 28, 8:44 PM CDT | Tornado Warning | TOP | Lyon | 31 min |
| Mar 28, 9:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson | 39 min |
| Mar 28, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 25 min |
| Mar 28, 9:40 PM CDT | Special Weather Statement | TOP | Brown, Nemaha | 35 min |
| Mar 28, 10:32 PM CDT | Special Weather Statement | TOP | Nemaha | 43 min |
| Mar 28, 10:47 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 28 min |
| Mar 28, 11:15 PM CDT | Areal Flood Warning | TOP | Lyon | 3 hr |
| Mar 28, 11:16 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 44 min |
| Mar 29, 2:50 AM CDT | Special Weather Statement | TOP | Brown | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.